Alert archive / Wisconsin / Special Marine Warnings in 2021

Special Marine Warning 1, NWS Milwaukee, WI

April 29, 2021

NWS Milwaukee, WI issued this special marine warning at Apr 29, 2021, 4:28 PM CDT. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 29, 2021, 4:28 PM CDT (21:28 UTC)
Expired
Apr 29, 2021, 7:00 PM CDT
In force
3 hr
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon
Hail
0.0 in
Wind
34.0 mph

What forecasters said that day

The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this special marine warning went out at Apr 29, 3:50 PM CDT, 38 minutes earlier.

Area forecast discussion, Apr 29, 3:50 PM CDT, 38 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
350 PM CDT Thu Apr 29 2021

.SHORT TERM...
(Issued 350 PM CDT Thu Apr 29 2021)

Tonight through Friday night:

The mid level wave and cold front has begun to move through
Wisconsin this afternoon. Showers and thunderstorms have begun
developing along the cold front. There is some decent low level
lapse rates and some limited convective potential so a few pulse
thunderstorms will be possible through the evening. The scattered
precipitaion will move along the cold front, which should be
clear of southern Wisconsin by tonight.

Cold air advection will increase behind the front and high
pressure will begin to move into the Great Lakes Region tonight.
Skies will clear and the wind will shift from northwesterly to
southeasterly as the sfc high pressure passes over Wisconsin
Friday night.

Gehring

&&

.LONG TERM...
(Issued 350 PM CDT Thu Apr 29 2021)

Saturday through Thursday:

A strong wave of low pressure will move across the nrn Great Lakes
Sat-Sat eve, which will produce windy conditions over srn WI. Swly
winds will gust to 30-45 mph with a potential Wind Advisory needed
over se WI. The breezy winds, strong warm advection and thermal
ridge, will boost high temps into the lower 80s including the lake
front. A cold front extending from the low will then stall over
central WI for Saturday night into Sunday evening. Thus, srn WI
will remain in the warm sector for Sunday, but with possibly more
clouds. High temps in the 70s, but cannot rule out 80 degrees in
the far south. A wave of low pressure and a vort max or two will
then move across srn WI Sunday night into Monday. There is
uncertainty with the timing and overall evolution of the pressure
wave and disturbances aloft, but enough confidence for likely
showers and sct tstorms.

Weak high pressure will then settle into the vicinity of srn WI
for Tue-Wed. A digging upper trough may then approach the region
for Thu-Thu nt.

Gehring

&&

.AVIATION...
(Issued 350 PM CDT Thu Apr 29 2021)

VFR conditions tnt-Fri nt. High based scattered showers and
isolated tstorms will move across srn WI into the early evening.
Gusty nwly sfc winds will subside with sunset.

Patterson

&&

.MARINE...
(Issued 350 PM CDT Thu Apr 29 2021)

A Gale Watch has been issued for the southern one third of Lake
MI, and the nearshore waters from Sheboygan to Winthrop Harbor,
IL for late Saturday morning into the early evening for the
potential for southwesterly gales. This is due to a strong wave of
low pressure moving across the nrn Great Lakes.

Gehring

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...None.
LM...Gale Watch...LMZ080-LMZ643-LMZ644-LMZ645-LMZ646-LMZ673-LMZ675-
     LMZ777-LMZ779-LMZ874-LMZ876-LMZ878...10 AM Saturday to 9 PM
     Saturday.

&&

Visit us at weather.gov/milwaukee

Follow us on Facebook, Twitter, and YouTube at:
www.facebook.com/NWSMilwaukee
www.twitter.com/NWSMilwaukee
www.youtube.com/NWSMilwaukee
Hazardous weather outlook, Apr 29, 2:57 PM CDT, 1 hour 31 minutes before
Hazardous Weather Outlook
National Weather Service Milwaukee/Sullivan WI
257 PM CDT Thu Apr 29 2021

WIZ046-047-051-052-056>060-062>072-302000-
Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
257 PM CDT Thu Apr 29 2021

This Hazardous Weather Outlook is for portions of east central
Wisconsin, south central Wisconsin and southeast Wisconsin.

.DAY ONE...Tonight

There is a slight chance of a few thunderstorm this afternoon.

.DAYS TWO THROUGH SEVEN...Friday through Thursday

There is a slight chance of thunderstorms Sunday afternoon and
night.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

LMZ643>646-302000-
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
257 PM CDT Thu Apr 29 2021

This Hazardous Weather Outlook is for the nearshore waters from
Sheboygan Wisconsin to Winthrop Harbor Illinois.

.DAY ONE...Tonight

A period of gusty northwest winds will approach Small Craft
Advisory levels tonight.

.DAYS TWO THROUGH SEVEN...Friday through Thursday

Gusty southwest winds may bring Small Craft Advisory conditions
Saturday into Saturday night.

There is a slight chance of thunderstorms Saturday evening and
again Sunday afternoon and night.

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-302000-
Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to
mid-line of lake.-
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Sheboygan to Port Washington WI 5NM offshore
to Mid Lake-
Lake Michigan from Port Washington to North Point Light WI 5NM
offshore to Mid Lake-
Lake Michigan from North Point Light to Wind Point WI 5NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor to Michigan City in 5NM
offshore to Mid Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid
Lake-
Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to
Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5NM offshore to Mid
lake-
Lake Michigan from St Joseph to South Haven MI 5NM offshore to
Mid Lake-
257 PM CDT Thu Apr 29 2021

This Hazardous Weather Outlook is for the open waters of Lake
Michigan.

.DAY ONE...Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Thursday

A Gale Watch is in effect across the southern third of the lake
for gusty southwest winds Saturday into Saturday night.

There is a slight chance of thunderstorms Saturday afternoon and
evening and again Sunday night.

www.weather.gov/mkx

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 29, 2:54 PM CDTGale WatchMKX24 hr
Apr 29, 4:32 PM CDTSpecial Weather StatementMKXDodge43 min
Apr 29, 4:41 PM CDTSpecial Weather StatementMKXDodge, Ozaukee, Washington34 min
Apr 29, 5:10 PM CDTSpecial Weather StatementMKXJefferson, Kenosha, Milwaukee, Rock, Walworth, Waukesha65 min
Apr 29, 5:49 PM CDTSpecial Weather StatementMKXMilwaukee, Racine26 min
Apr 29, 6:30 PM CDTSpecial Weather StatementMKXKenosha30 min

Nearby

Special Marine Warnings in Wisconsin, 2021Every special marine warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.